# SDR SWAA2025081491722

- Difficulty date: July 15, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE ORSS 271 AT LT WING.   REPLACED SUPPORT BRACKET TRAILING EDGE ORSS 271 AT LT WING IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 115A2930, SHEET 6 REV -.  MEASUREMENT OF CRACK IS L: 0.225.
